Joints pain even after taking Vit D and calcium ?

I have pain in all my joints Frm neck to toe especially in my hands and feet I am taking vitamin d and ccm tablet but this pain occurs suddenly after 4.5 months. I had done my rheumatoid test but that was OK what to do

Answered
Physiotherapy

Answers ( 3 )

  1. Hi
    Since you are already taking vit d and calcium and ur pain is majorly confined to hands and feet you should also get your uric acid tested.

    Also i need to know if it is only pain or burning sensation is also there??
    Do you also feel tired or fatigued especially in the morning and rest of the day too? If so, then it could be fibromyalgia.
    Atleast start morning walk for atleast 15-20minutes. Do small and basic movements like ankle toe movements in lying position.

    Take hot fomentation over majorly painful areas.

    Visit a physiotherapist/ orthopaedician soon.
  2. Also get your TSH tested if the symptoms aggravate
  3. As i can see...we also responded to your query sometimes back and suggested you to get involved in some physical activity....just taking the supplements will not work.